Constantin Onica, Ph.D.
- Ph.D. in Mathematics, Texas A&M University, 2005.
- M.S./B.S. in Mathematics, University of Iasi, Romania, 1999.
- Navier-Stokes Equations, Fluid Dynamics, and Operator Theory
Recent Selected Publications:
- Characterizations of Logistic Distribution Through Order Statistics with Independent Exponential Shifts (with M. Ahsanullah and G. Yanev), Economic Qualiity Control 27 (2012), 85-96
- Operators with compact imaginary part (with C. Foias, S. Hamid and C. Pearcy) Indiana Math Journal, 58 (2009), 2297-2304
- Quasidiagonality and the hyperinvariant subspace problem (with S. Hamid and C. Pearcy), Israel Journal of Mathematics, 166:1 (2008), 285-296
- Inequalities for positive funcitonals on operator algebras (with C. Foias, S. Hamid and C. Pearcy), Acta Scientiarum Mathematicarum, Szeged, Hungary, 74 (2008), 239-244
- Forced two layer beta-plane quasigeostrophic flow. I. Long-time existence and uniqueness of weak solutions (with R.L.Panetta), Journal Differential Equations, 226:1 (2006),180-209